# SDR SWIA202156572

- Difficulty date: January 26, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N785SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10285
- Aircraft time: 31,094 hours, 18,956 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Link
- Condition: Chafed
- Location: Lt Aileron Pcu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AILERON - INBOARD POWER CONTROL UNIT OUTPUT LINK CHAFED   (C-CHECK) RO 3/2/2021   REMOVED AND REPLACED LH AILERON INBOARD POWER CONTROL UNIT LINK  / REF CRJ700 AMM 27-14-15-000-801 A01 AND CRJ700 AMM 27-14-15-400-801 A01 / CHECKS GOOD, SEE CONTINUATION CARD FOR DETAILS.
